×

zbMATH — the first resource for mathematics

On infinitesimal holomorphically projective transformations in Kählerian manifolds. (English) Zbl 0093.35404

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] FROLICHER, A., Zur Differ entialgeometrie der komlexen Strukturen, Math. Ann., 129 (1955) 50-95. · Zbl 0068.35904
[2] ISHIHARA, S., Holomorphically projective changes and their groups in an almost comple manifold, Thoku Math. Jour., 9(1957) 273-297. · Zbl 0090.38604
[3] ISHIHARA, S., Groups of isometries of pseudo-Hermitian spaces I, II, Proc. Japan Acad., 30(1954) 940-945, 31(1955) 418-420. · Zbl 0058.15901
[4] LICHNEROWICZ, A., Sr les transformations analytiques des varietes kahleriennes com pactes, C. R. Paris, 244(1957) 3011-3014. · Zbl 0080.37501
[5] MATSUSHIMA, Y., Sur la structure du groupe d’homeomorphismes analytiques d’un certain variete kahlerienne, Nagoya Math. Jour., 11(1957) 145-150. · Zbl 0091.34803
[6] NIJENHUIS, A., On the holonomy group of linear connections, IA IB, Indag. Math, 15(1953) 233-240, 241-249. · Zbl 0051.13203
[7] OBATA, M., Affine connections on manifolds with almost complex, quaternion or Her mitian structure, Japan Jour. Math., 26(1956) 43-77. · Zbl 0089.17203
[8] OBATA, M., Affine transformations in an almost complex manifold with a natural con nection, Jour. Math. Soc. Japan, 8(1956) 345-362. · Zbl 0073.38901
[9] OTSUKI, T. AND TASHIRO, Y., On curves in Kahlerian spaces, Math. Jour. Okayam Univ., 4(1954) 57-78. · Zbl 0057.14101
[10] SUMITOMO, T., Projective and conformal transformations in compact Riemannian mani folds, Tensor, 9(1959) 113-135. · Zbl 0090.38302
[11] TASHIRO, Y., On a holomorphically projective correspondence in an almost comple space, Math. Jour. Okayama Univ., 6(1957) 147-152. · Zbl 0077.35501
[12] YANO, K., Lie derivatives and its applications, Amsterdam, (1957) · Zbl 0077.15802
[13] YANO, K. AND NAGANO, T., Some theorems on projective and conformal transforma tions, Indag. Math., 14(1957) 451-458. · Zbl 0079.15603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.